Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2011, 5:32 PM EDT for Hampton County, Jasper County, South Carolina. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 1, 2011, 6:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 5 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:46 PM EDT | TSTM WND DMG | 4 Nw Grays, SC | TREE DOWN ON SC HWY 3 OUTSIDE OF GRAYS. |
| Jul 1, 5:46 PM EDT | TSTM WND DMG | Grays, SC | TREES DOWN AT HERITAGE RD AND GRAYS HWY. |
| Jul 1, 5:50 PM EDT | HAIL 1 | 2 Sse Grays, SC | TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND 40 MPH WIND GUSTS. |
| Jul 1, 5:58 PM EDT | TSTM WND DMG | 3 W Gillisonville, SC | TREES DOWN ON WOODSVILLE RD. |
| Jul 1, 5:59 PM EDT | HAIL 1 | 2 Wnw Gillisonville, SC | DIME TO QUARTER SIZE HAIL |
| Jul 1, 6:07 PM EDT | TSTM WND DMG | Pineland, SC | HIGHWAY PATROL REPORTED TREE DOWN ON CALF PEN BAY RD NEAR CYPRESS BRANCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1295 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS52 KCHS 012132
SVRCHS
SCC049-053-012230-
/O.NEW.KCHS.SV.W.0151.110701T2132Z-110701T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
532 PM EDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
NORTHERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR MCPHERSONVILLE...MOVING SOUTHWEST AT 15
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
MCPHERSONVILLE...GRAYS...GILLISONVILLE...COOSAWHATCHIE...FURMAN...
SCOTIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3259 8090 3243 8093 3264 8130 3280 8112
3267 8087
TIME...MOT...LOC 2132Z 029DEG 12KT 3272 8094
$$1 follow-up statement
035
WWUS52 KCHS 012154
SVSCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT FRI JUL 1 2011
SCC049-053-012230-
/O.CON.KCHS.SV.W.0151.000000T0000Z-110701T2230Z/
HAMPTON SC-JASPER SC-
554 PM EDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN JASPER AND SOUTHEASTERN HAMPTON COUNTIES...
...DANGEROUS SEVERE THUNDERSTORM TO IMPACT AREAS BETWEEN GRAYS AND
TARBORO...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS TO 80 MPH. THIS STORM WAS LOCATED NEAR
GRAYS...OR ABOUT 12 MILES WEST OF YEMASSEE...MOVING SOUTHWEST AT 15
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COOSAWHATCHIE...FURMAN...GILLISONVILLE...GRAHAMVILLE...GRAYS...
MCPHERSONVILLE...PINELAND...RIDGELAND...ROBERTVILLE AND SCOTIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. IF THE
ROTATION STRENGTHENS...A TORNADO WARNING MAY BE ISSUED.
&&
LAT...LON 3259 8090 3243 8093 3264 8130 3280 8112
3267 8087
TIME...MOT...LOC 2153Z 029DEG 12KT 3264 8105
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:16 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 1, 3:16 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 316 PM EDT FRI JUL 1 2011 .SYNOPSIS... WEAK HIGH PRESSURE WILL SETTLE INTO THE AREA TONIGHT. ATLANTIC HIGH PRESSURE WILL THEN PREVAIL THROUGH THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE REGION AND STALL JUST NORTH OF THE FORECAST AREA MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... THE FORECAST AREA WILL LINGER BETWEEN A PERSISTENT UPPER TROUGH ACROSS THE EAST COAST AND A BUILDING UPPER RIDGE OVER THE CENTRAL UNITED STATES. A SERIES OF WEAK SHORTWAVES WILL STEADILY SHIFT SOUTHWARD BETWEEN THE TWO FEATURES ALOFT THROUGH TONIGHT. ALTHOUGH LATEST RUC SOUNDINGS INDICATE PWAT VALUES ARE ONLY 1.4 INCHES THIS AFTERNOON...THE PRESENCE OF UPPER LEVEL SUPPORT AND A ROBUST SEABREEZE HAS ALLOWED ISOLATED CONVECTION TO INITIATE ONCE AGAIN. THUNDERSTORMS WILL MAINLY DEVELOP INLAND OF THE SEABREEZE FOR THE REMAINDER OF THE AFTERNOON. WHILE COVERAGE WILL BE SPARSE...GIVEN DCAPES OF 1000-1200 J/KG AND THE DRY AIR ALOFT...A FEW OF THE LARGER STORMS COULD PRODUCE STRONG TO DAMAGING DOWNBURST WINDS AND EVEN SOME LARGE HAIL...ESPECIALLY WHERE BOUNDARY INTERACTIONS OCCUR. COVERAGE WILL STEADILY DIMINISH FROM EAST TO WEST...AS THE SEABREEZE PUSHES INLAND AND DIURNAL INSTABILITY WANES. HAVE DECREASED POPS BELOW 15 PERCENT AFTER 8 PM EDT...WITH SCATTERED CUMULUS DISSIPATING TO MOSTLY CLEAR SKIES OVERNIGHT. LIGHT WINDS AND CLEAR SKIES WILL SUPPORT DECENT RADIATIONAL COOLING AND LOW TEMPERATURES IN THE UPPER 60S TO AROUND 70 AWAY FROM THE COAST. THE MAIN CONCERN AFTER SUNSET WILL BE THE ONGOING SMOKE ACROSS CHARLESTON COUNTY AND THE COASTAL WATERS...AS WELL AS FOG POTENTIAL OVERNIGHT. PATCHY FOG IS POSSIBLE DURING THE EARLY MORNING HOURS...ESPECIALLY IN AREAS THAT RECEIVE ANY RAINFALL THIS AFTERNOON. ALTHOUGH THE SMOKE PLUME FROM FIRES IN NORTH CAROLINA IS DIFFUSE IN SATELLITE IMAGERY...SOME OBSERVATIONS ON THE CHARLESTON COUNTY COAST ARE DOWN TO 3 MILES AT 3 PM EDT. THE INLAND PROGRESSION OF THE SEABREEZE WILL PULL MORE STABLE MARINE AIR INTO THE COASTAL COUNTIES BY LATE AFTERNOON/EARLY EVENING...WHILE POSSIBLY ADVECTING OFFSHORE SMOKE FARTHER INLAND. ONCE THE NOCTURNAL INVERSION SETS UP AFTER SUNSET...LINGERING SMOKE IS ALSO MORE LIKELY TO BECOME TRAPPED AND SETTLE OVER THE FORECAST AREA. HAVE THUS HEIGHTENED SMOKE WORDING IN THE FORECAST FROM PATCHY TO AREAS THIS EVENING/OVERNIGHT FOR THE CHARLESTON TRI COUNTY AREA...BEAUFORT COUNTY...AND MOST OF THE COASTAL WATERS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... DEEP LAYER RIDGE OF HIGH PRESSURE CENTERED WEST OF THE AREA WILL PERSIST THROUGH THE PERIOD. RAIN CHANCES WILL MAINLY BE THE TYPICAL AFTERNOON/EVENING VARIETY...LIKELY INCREASING SLIGHTLY EACH DAY AS DEEPER MOISTURE INCREASES. OVERALL...THE BEST CHANCES SHOULD BE INLAND FROM THE IMMEDIATE COAST. HIGHS ABOVE NORMAL IN THE MID TO UPPER 90S OVER THE WEEKEND...AND LIKELY JUST MID 90S MONDAY DUE TO INCREASED CLOUD COVER. WITH DEWPOINTS LIKELY MIXING OUT IN TO THE 60S DURING PEAK HEATING...HEAT INDICES SHOULD REMAIN BELOW ADVISORY LEVELS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL RIDGE MENTIONED ABOVE WILL WEAKEN AND SHIFT WESTWARD DURING THIS PERIOD AS A BROAD UPPER TROUGH DEVELOPS OVER THE EASTERN 1/3 OF THE COUNTRY. GIVEN LOWER UPPER HEIGHTS...BETTER DEEP LAYER MOISTURE AND THE POTENTIAL FOR UPPER LEVEL DISTURBANCES TO MOVE ACROSS THE AREA...HAVE TRENDED POPS UP INTO THE CHANCE CATEGORY DURING THE AFTERNOONS THROUGH THE PERIOD. A WEAK SURFACE FRONT MAY STALL JUST NORTH OF THE REGION ON TUESDAY...WHICH COMBINED WITH A LEE TROUGH AND SEA BREEZE BOUNDARY...SHOULD ALLOW FOR AT LEAST SCATTERED AFTERNOON AND EVENING CONVECTION. THE SURFACE FLOW WILL BE WEAK SOUTHERLY THROUGH THE PERIOD...WHICH SHOULD ALLOW DECENT INLAND PENETRATION OF THE SEA BREEZE...ESPECIALLY NORTH OF THE SAVANNAH RIVER. TEMPERATURES ARE EXPECTED TO BE CLOSER TO NORMAL DURING THIS PERIOD. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... HAVE MAINTAINED PREVAILING VFR CONDITIONS THROUGH THE 18Z TAF PERIOD FOR KCHS AND KSAV...WITH THE EXCEPTION OF A FEW HOURS THIS AFTERNOON OF INTERMITTENT MVFR VISIBILITIES DUE TO SMOKE AT KCHS. WILL NEED TO MONITOR SMOKE TRENDS AS THE SEA BREEZE PUSHES INLAND...SINCE ADDITIONAL SMOKE COULD ADVECT ONSHORE BEFORE SUNSET. REDUCED VISIBILITIES AT KCHS COULD EASILY PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS. PATCHY FOG COULD ONCE AGAIN DEVELOP ACROSS SOUTHEAST GEORGIA AND IMPACT KSAV EARLY SATURDAY MORNING. HAVE KEPT BOTH SITES VFR OVERNIGHT FOR NOW...HOWEVER MORE SIGNIFICANTLY REDUCED VISIBILITIES CANNOT BE RULED OUT...AS LINGERING LOW LEVEL MOISTURE AND SMOKE BECOME TRAPPED UNDER THE INVERSION. WILL REEVALUATE OVERNIGHT VISIBILITIES AT NEXT TAF ISSUANCE. EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH EARLY NEXT WEEK. && .MARINE... WEAK HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE ACROSS THE COASTAL WATERS THROUGH THE NEAR TERM PERIOD. AS A RESULT...LIGHT SURFACE FLOW HAS MAINLY BEEN DRIVEN BY THE INLAND SEABREEZE PROGRESSION THIS AFTERNOON. SOUTHEAST WINDS 10 TO 15 KT WILL GRADUALLY DECREASE OVERNIGHT AS LAND BREEZE CIRCULATIONS SET UP TOWARD SATURDAY MORNING. A SMALL EAST TO SOUTHEAST SWELL IS BECOMING NOTICEABLE OVER THE ATLANTIC WATERS...BUT COMBINED SEAS WILL BE HELD AT 3 FT OR LESS THROUGH TONIGHT. SATELLITE PICTURES SUGGEST PATCHY SMOKE IS STILL COVERING PORTIONS OF THE COASTAL WATERS THIS AFTERNOON...WITH VISIBILITIES LIKELY DOWN NEAR 3 NM AT TIMES. WILL CONTINUE TO MENTION PATCHY SMOKE THROUGH THE AFTERNOON...INCREASING TO AREAS OF SMOKE OVERNIGHT. SATURDAY THROUGH WEDNESDAY...NO HIGHLIGHTS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE REMAINS OVER AND JUST EAST OF THE REGION. SOUTHERLY WINDS OF 15 KT OR LESS AND SEAS OF 3 TO 4 FEET OR LESS SHOULD PERSIST. WINDS NEAR THE COAST WILL INCREASE TO NEAR 15 KT EACH AFTERNOON WITH THE SEA BREEZE. FOR MONDAY...WINDS MAY SURGE UP TO 15 TO 20 KT AS A SURFACE TROUGH OF LOW PRESSURE INLAND BRIEFLY STRENGTHENS OVER THE MID ATLANTIC AND CAROLINAS IN RESPONSE TO AN UPPER LEVEL TROUGH. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 1, 4:02 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 402 AM EDT FRI JUL 1 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-020815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 402 AM EDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 33
In the hours before
Special weather statement, Jul 1, 4:25 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 425 PM EDT FRI JUL 1 2011 SCZ043-012130- INLAND COLLETON- 425 PM EDT FRI JUL 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY THROUGH 530 PM EDT... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR STOKES ... NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... COLLETON...ISLANDTON...RUFFIN...SMOAKS...WALTERBORO AND WILLIAMS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PENNY SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3294 8101 3312 8080 3297 8053 3274 8079 TIME...MOT...LOC 2025Z 088DEG 0KT 3290 8078
Local storm report, Jul 1, 4:41 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 1 WSW LADSON 32.98N 80.13W
07/01/2011 E1.00 INCH DORCHESTER SC TRAINED SPOTTER
QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1100604
JRLLocal storm report, Jul 1, 4:44 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG 1 NE LADSON 32.99N 80.10W
07/01/2011 BERKELEY SC FIRE DEPT/RESCUE
LADSON FIRE DEPARTMENT REPORTED TREES ON TREE LIMB
DRIVE AND COLLEGE PARK RD.
&&
EVENT NUMBER CHS1100605
JRLLocal storm report, Jul 1, 4:45 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL OAKBROOK 32.96N 80.17W
07/01/2011 E0.75 INCH DORCHESTER SC PUBLIC
DIME SIZE HAIL IN OAKBROOK.
&&
EVENT NUMBER CHS1100606
JRLLocal storm report, Jul 1, 4:47 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 1 SE OAKBROOK 32.95N 80.17W
07/01/2011 E1.00 INCH DORCHESTER SC PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1100607
JRLLocal storm report, Jul 1, 4:49 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 1 S CENTERVILLE 32.98N 80.17W
07/01/2011 E1.00 INCH DORCHESTER SC PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1100608
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:22 PM EDT | Special Weather Statement | CHS | Georgetown | 23 min |
| Jul 1, 2:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 61 min |
| Jul 1, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 32 min |
| Jul 1, 3:57 PM EDT | Special Weather Statement | CHS | Berkeley | 33 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jul 1, 4:23 PM EDT | Special Weather Statement | CHS | Dorchester | 37 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | CHS | Colleton | 65 min |
| Jul 1, 4:36 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 54 min |
| Jul 1, 4:55 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 92 min |
| Jul 1, 5:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 58 min |
| Jul 1, 5:37 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
| Jul 1, 5:59 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 61 min |
| Jul 1, 6:23 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 67 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.